# SDR SWIA2014061238141

- Difficulty date: June 9, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 19,575 hours, 18,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  REPLACED THE LAMPS. OPS CHECKED GOOD.
